Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 128, NWS Jackson, MS

September 21, 2013Forrest County, Jones County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 21, 2013, 6:02 AM CDT for Forrest County, Jones County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2013, 6:02 AM CDT (11:02 UTC)
Expired
Sep 21, 2013, 9:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Jones County, MS

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 7:11 AM CDTFLASH FLOODLaurel, MSTERESA STREET UNDERPASS IS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WGUS54 KJAN 211102
FFWJAN
MSC035-067-211400-
/O.NEW.KJAN.FF.W.0128.130921T1102Z-130921T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
602 AM CDT SAT SEP 21 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...

* UNTIL 900 AM CDT

* AT 601 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  VERY HEAVY RAIN MOVING OVER THE AREA. ESTIMATED RADAR RAINFALL     
  AMOUNTS...ON THE ORDER OF ONE TO TWO INCHES...HAVE OCCURRED IN   
  THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OVETT...TUCKERS CROSSING...MILL CREEK AND SANDERSVILLE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3101 8936 3134 8935 3135 8945 3143 8945
      3143 8940 3180 8940 3182 8894 3144 8894
      3143 8914 3091 8913 3091 8934

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 4:06 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 21, 4:06 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
406 AM CDT SAT SEP 21 2013

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...LARGE SWATH OF LIGHT TO
MODERATE RAIN PUSHING THROUGH THE ARKLAMISS REGION THIS MORNING.
SOME THUNDERSTORMS ARE ALSO PRESENT MOSTLY MOVING ACROSS SOUTHERN
MISSISSIPPI AND LOUISIANA. A COUPLE OF INCHES HAS ALREADY BEEN
OBSERVED AT MANY SITES SINCE YESTERDAY BUT OVERALL SWATH IS FAIRLY
PROGRESSIVE AND MOVING STEADILY TO THE EAST. INTERESTINGLY...A
COUPLE OF TORNADO WARNINGS HAD TO BE ISSUED DURING THE EVENING AS SMALL
AREAS OF ROTATION WERE NOTED IN SOME OF THE STRONGER CONVECTIVE
CELLS. THESE CELLS WERE IN AN ENVIRONMENT CHARACTERIZED BY 250-300
M2/S2 HELICITIES AND 30KTS 0-1KM SHEAR. ROTATION WAS BRIEF BUT
ENOUGH TO WARRANT A COUPLE OF WARNINGS. FOR THE MOST PART...FLASH
FLOODING HAS BEEN KEPT UNDER CONTROL AS GROUNDS HAVE BEEN VERY DRY
LATELY AND OVERALL RAINFALL RATES NOT TOO HIGH. HOWEVER...CURRENT
RAINFALL AT THE KJAN AIRPORT HAS SHOWN ABOUT 1.5 INCHES IN AN HOUR
AND BEEN FAIRLY EFFICIENT. 00Z KJAN SOUNDING SHOWS A VERY MOIST
AIRMASS IN PLACE WITH 2.32 INCH PW VALUES. THIS IS 161 PERCENT OF
NORMAL AND ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL. WITH MUCH OF
THIS RAIN MOVING IN FROM AN AIRMASS CHARACTERIZED BY A 2.56 INCH PW
OFF KLCH SOUNDING...THERE DOES STILL REMAIN THE POTENTIAL FOR
EFFICIENT RAINS AND FLASH FLOODING IN SOME OF THE MORE INTENSE
CONVECTIVE BANDS THROUGH THE REST OF THE MORNING INTO THE AFTERNOON.
THE COLD FRONT THAT IS BRINGING THIS RAIN IS GENERALLY LOCATED
ACROSS EASTERN LOUISIANA.

MODELS HAVE ONCE AGAIN FLIPPED BACK TO WHAT THEY WERE SHOWING A
COUPLE OF RUNS AGO. THEY NOW PUSH THE FRONT ALL THE WAY THROUGH AND
DONT STALL IT IN SOUTH MISSISSIPPI. THE ECMWF REMAINS ON THE SLOWER
SIDE OF THE GUIDANCE ENVELOPE AND STILL STALLS IT JUST CLOSE ENOUGH
TO GENERATE SOME RAIN POTENTIAL IN THE SOUTH FOR THE NEXT COUPLE OF
DAYS AS A SFC LOW SLOWLY MOVES TO THE NORTH. THE GFS/SREF/NAM SHOW
THIS SFC LOW STILL BUT DONT MOVE IT MUCH IN OUR DIRECTION AND
DEFINITELY DONT DEVELOP IT AND SWING IT NORTHEASTWARD LIKE WHAT ALL
MODELS SHOWED LAST NIGHT. MOST OF THE RAIN WILL MOVE OUT OF THE CWA
BY THIS AFTERNOON AND GONE WITH A DRY FORECAST FOR LATE THIS
AFTERNOON AND BEYOND. ALSO I CUT BACK ON POPS FOR THE TODAY PERIOD
AS IT APPEARS THAT MUCH OF THE RAIN WILL HAVE MOVED OUT OF MOST
AREAS BY 12Z...PARTICULARLY THE FURTHER NORTH AND WEST YOU GO. HAVE
TRIMMED THE FLASH FLOOD WATCH BACK TO REMOVE THE COUNTIES THAT HAVE
SEEN THE MAJORITY OF HEAVIER RAIN GO THROUGH ALREADY. COULD LIKELY
TRIM SOME BACK FURTHER AND EVEN TRIM THE EXPIRATION TIME FOR THE EAST
EARLIER THAN 7PM BUT WILL LEAVE FOR NOW AND ADDITIONAL ADJUSTMENTS
WILL LIKELY BE NEEDED THROUGH THE MORNING AND AFTERNOON FOR THE
REMAINDER OF THE WATCH.

DRIER AIR WILL MOVE IN BEHIND THE FRONT. MODEL PW VALUES AROUND 0.4
INCHES ARE SHOWN TO EVEN REACH INTO THE PINE BELT REGION. THIS
SHOULD PROVIDE FOR CLEARING SKIES...LESS HUMIDITY AND TEMPERATURES
TO BE A LITTLE MORE FALL-LIKE. HIGHS LOOK TO BE IN THE 70S
TODAY...ESPECIALLY AS RAIN LINGERS...CLOUDS SLOWLY MOVE OUT AND
DRIER AIR MOVES IN. HIGHS WILL BE A LITTLE WARMER ON SUNDAY IN THE
LOWER 80S. OVERNIGHT LOWS IN THE PERIOD WILL BE IN THE 50S AREAWIDE. /28/

.LONG TERM...MONDAY THROUGH SATURDAY...

THE 00Z GFS HAS COME INTO DISAGREEMENT WITH THE 00Z ECMWF/GEM FOR
THE FIRST PART OF THE WORK WEEK AS THE LATTER MODELS PORTRAY A WETTER
SOLUTION FOR MON INTO TUE. THE GFS IS MUCH MORE SUPPRESSED WITH A
S/WV CROSSING THE CENTRAL PLAINS DURING THIS TIME...KEEPING THE
DRIER AIR BEHIND THIS MORNINGS COLD FRONT IN PLACE ACROSS THE
ARKLAMISS...WHILE THE MORE AMPLIFIED ECMWF/GEM SWING A SURFACE LOW
ACCOMPANIED BY ABUNDANT MOISTURE ACROSS THE REGION DURING THIS
PERIOD. GIVEN THE AGREEMENT WITH THE ECMWF/GEM AND THE FACT THAT THE
GFS HAS BEEN TOYING WITH THIS SOLUTION OVER THE PAST DAY OR SO WILL
GO AHEAD AND INCREASE GFS MOS POPS FOR MON INTO TUE...AS WELL AS CUT
AFTERNOON HIGHS AND RAISE OVERNIGHT LOWS FOR TUE MORNING. THE MODELS
GENERALLY AGREE WITH THE RAINS PULLING OFF INTO AL BY WED AFTERNOON
AS A NOSE OF THE SUBTROPICAL RIDGE BEGINS BUILDING OVER THE DEEP
SOUTH. A STRETCH OF RATHER QUIET LATE SEP WEATHER LOOKS TO BE IN
STORE THROUGH THE REMAINDER OF THE WEEK AS TEMPS STAY PRETTY CLOSE TO
NORMAL AND RAIN CHANCES REMAIN LOW. GFS MOS HIGHS THROUGH THE WEEK
LOOKED A BIT WARM CONSIDERING THE RAINS WE'LL BE SEEING OVER THE NEXT
FEW DAYS AND DECIDED TO CUT GUIDANCE A TAD THROUGH THE WEEK.
OVERNIGHT LOWS WERE NUDGED UP IN A FEW SPOTS AS WELL. IT DOES LOOK
LIKE ANOTHER COLD FRONT WILL BE CLOSING IN ON THE REGION SOMETIME
NEXT WEEKEND BRINGING RAIN CHANCES BACK INTO THE FORECAST...STILL A
LONG WAY OUT THOUGH. /BK/

&&

.AVIATION...A MIXTURE OF MVFR/IFR AND LIFR CONDITIONS ONGOING THIS
MORNING AS SWATH OF RAIN MOVES THROUGH THE REGION. THIS RAIN WILL
CONTINUE TO THE SOUTH AND EAST THROUGH THIS AFTERNOON. THIS WILL
AFFECT TAF SITES ALONG AND SOUTHEAST OF THE NATCHEZ TRACE THROUGH
THE AFTERNOON. THE HEAVIEST RAIN HAS MOVED OUT OF THE DELTA AND
CONDITIONS SHOULD GRADUALLY BE IMPROVING AT KGLH AND KGWO THROUGH
THE MORNING. AFTER FROPA...CLEARING SKIES SHOULD MOVE IN FROM WEST
TO EAST. NORTHERLY WINDS WILL ALSO PREVAIL AROUND 5-10KTS. GIVEN
RAINFALL OVER THE PAST FEW HOURS...PATCHY FOG MAY BE POSSIBLE THIS
MORNING AND TOMORROW MORNING. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       80  55  82  57 /  40   8   2   9
MERIDIAN      80  56  83  55 /  99  12   4   8
VICKSBURG     80  53  82  53 /  33   5   3   8
HATTIESBURG   81  60  84  57 /  99  12   2   3
NATCHEZ       77  56  81  56 /  59   9   2   3
GREENVILLE    80  55  81  54 /  12   4   2   8
GREENWOOD     80  53  81  52 /  17   4   2   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ029>033-
     038-039-044>046-050>052-054.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ055>058-061>066-
     072>074.

LA...NONE.
AR...NONE.
&&

28/BK
Hazardous weather outlook, Sep 21, 5:10 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT SAT SEP 21 2013

MSZ031-038-039-045-046-050>052-055>058-063>066-072>074-221015-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
510 AM CDT SAT SEP 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI
GENERALLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE FOR THE
MORNING INTO EARLY AFTERNOON. PERIOD OF HEAVY RAINFALL ARE POSSIBLE
WHICH COULD RESULT IN FLASH FLOODING. RAINFALL TOTALS OF 1 TO 3
INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE AREA THROUGH THIS AFTERNOON. RAIN
SHOULD BEGIN TAPERING OFF THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053-054-059>062-221015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
510 AM CDT SAT SEP 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Sep 21, 12:02 AM CDT, 6 hours before
MSZ053-059-210545-
JEFFERSON MS-CLAIBORNE MS-
1202 AM CDT SAT SEP 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1202 AM CDT SAT SEP 21 2013

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 3 MILES NORTH OF FAYETTE AT 1158 PM CDT...MOVING NORTHEAST AT
25 MPH.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES HAVE FALLEN OVER THE PAST
HOUR OR SO. ADDITIONAL HEAVY RAINFALL IS EXPECTED OVER THE NEXT 1 TO
2 HOURS. FLASH FLOODING MAY BECOME AN ISSUE IF THE HEAVY RAIN
PERSISTS.

PEOPLE IN SOUTHERN CLAIBORNE AND CENTRAL JEFFERSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3169 9124 3205 9092 3201 9071 3192 9072
      3162 9107
TIME...MOT...LOC 0458Z 226DEG 23KT 3178 9104

CME
Local storm report, Sep 21, 12:45 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1245 AM CDT SAT SEP 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     9 SE NATCHEZ            31.46N 91.28W
09/20/2013                   ADAMS              MS   LAW ENFORCEMENT

            ROOF TORN OFF A HOME AT 809 KINGSTON ROAD. SEVERAL LARGE
            TREES DOWN IN THE AREA. POSSIBLE TORNADO.

&&

BK
Local storm report, Sep 21, 2:07 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 AM CDT SAT SEP 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLASH FLOOD      RAYMOND                 32.26N 90.42W
09/21/2013                   HINDS              MS   LAW ENFORCEMENT

            A CAR STALLED IN TWO FEET OF WATER ON A PORTION OF HINDS
            BLVD IN RAYMOND.

&&

CME
Special weather statement, Sep 21, 3:02 AM CDT, 3 hours before
MSZ055-056-210830-
SMITH MS-SIMPSON MS-
302 AM CDT SAT SEP 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 AM CDT SAT SEP 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF WHITE OAK AT 302 AM CDT...MOVING EAST AT 35
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN SIMPSON AND CENTRAL SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3192 8977 3204 8979 3205 8973 3212 8973
      3217 8945 3194 8940
TIME...MOT...LOC 0802Z 261DEG 29KT 3203 8968

BK
Local storm report, Sep 21, 5:56 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
556 AM CDT SAT SEP 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     FLASH FLOOD      COLUMBIA                31.26N 89.83W
09/21/2013                   MARION             MS   LAW ENFORCEMENT

            PORTIONS OF HIGH SCHOOL AVE AND CHURCH STREET ARE UNDER
            WATER

&&

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 9:30 PM CDTSpecial Weather StatementJANSmith30 min
Sep 20, 10:02 PM CDTTornado WarningJANSimpson, Smith28 min
Sep 20, 11:15 PM CDTTornado WarningJANAdams60 min
Sep 21, 12:02 AM CDTSpecial Weather StatementJANClaiborne, Jefferson43 min
Sep 21, 12:54 AM CDTFlash Flood WarningJANHinds2 hr
Sep 21, 3:02 AM CDTSpecial Weather StatementJANSmith28 min
Sep 21, 5:03 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence, Marion3 hr
Sep 21, 5:24 AM CDTFlash Flood WarningJANCovington, Lamar3 hr

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.